# SDR SIMA20151202004

- Difficulty date: December 2, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 28,241 hours, 23,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 8, PANEL 261 BF, HAS BROKEN CONNECTOR.  REPAIRED SPLICE CONNECTOR ON PLANE SIDE FOR EMER LIGHT STRIP NR 8 IAW SWPM 20-21-00.
